Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Diffeomorphic invariants of immersed circles


Author: Roger F. Verhey
Journal: Trans. Amer. Math. Soc. 163 (1972), 47-63
MSC: Primary 57.20; Secondary 30.00
MathSciNet review: 0286122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The intersection sequences of a normal immersion form a complete invariant for diffeomorphically equivalent normal immersions. Numerical invariants and inequalities on numerical invariants are obtained using intersection sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20, 30.00

Retrieve articles in all journals with MSC: 57.20, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0286122-4
PII: S 0002-9947(1972)0286122-4
Keywords: Normal immersion, intersection sequence, diffeomorphically equivalent, complete invariant, numerical invariant, winding number, tangent winding number, total variation
Article copyright: © Copyright 1972 American Mathematical Society